U.S. doctors online nowAsk doctors free
ZA
A 23-year-old female asked:

Please help in light of my liver inflammation i had to discontinue ssri medication immediately. at first i could control it, but now with any movement i get brain shocks that take over my whole body. any ideas on how i can get back control w/out meds?

1 doctor answer2 doctors weighed in
Dr. Kate Erwin
A US doctor answeredLearn more
Brain shocks: The ‘brain shocks’ are most likely withdrawal effects of sudden termination of an SSRI. As such they will go away without any intervention except giving it time. They are weird and disconcerting but not dangerous. I know of no intervention which works besides restarting an SSRI which does not appear to be safe for you. Best of luck!
Last updated Mar 25, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.